# SDR DXTA200803110

- Difficulty date: June 11, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N830QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600784
- System (JASC): 3240 · Landing Gear Brake System
- Part: Powerpack
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"LO BRK PRESS AND ANTISKID INOP" ANNUNCIATOR ILLUMINATED IN FLIGHT. STOPPED AIRCRAFT WITH EMER BRAKE.  REMOVED & REPLACED BRAKE POWER PACK ASSY. BLED SYS. LEAK & OPS CHECK. GOOD PER MM 32-42-06 & 32-42-00.
